# SDR YENA2018103160714

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 23,457 hours, 15,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CENTER FUSELAGE III FLOOR STRUCTURE, BTWN FR 87-88 AND AT RBL11. CORROSION FOUND ON TRACK BEAM; TRACK BEAM REPAIRED IAW SRM 53-23-10 REP 51 FIG 203 ALL WORK ACCOMPLISHED ON (YRQ) 4000019-2000-0120.
